Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 38, NWS Shreveport, LA

May 11, 2015Cherokee County, Rusk County, Smith County, Texas

NWS Shreveport, LA issued this tornado warning at May 11, 2015, 1:19 AM CDT for Cherokee County, Rusk County, Smith County, Texas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 1:19 AM CDT (06:19 UTC)
Expired
May 11, 2015, 2:00 AM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cherokee County, TX, Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:34 AM CDTTORNADO4 Ese New Summerfield, TXA DAMAGE SURVEY PERFORMED IN CHEROKEE COUNTY TEXAS DETERMINED THAT THE DAMAGE IN THE COUNTY WAS CONSISTENT WITH THAT OF AN EF1 TORNADO. THE MOST EXTENSIVE DAMAGE WAS LOCATED WEST OF COUNTY ROAD 2274...BETWEEN COUNTY ROAD 235 AND COUNTY ROAD 4504. THE DAMAGE CO
May 11, 1:35 AM CDTTSTM WND DMG1 W New Summerfield, TXTREES DOWN ON HIGHWAY 79 JUST EAST OF THE MUD CREEK BRIDGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 11:31 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WFUS54 KSHV 110619
TORSHV
TXC073-401-423-110700-
/O.NEW.KSHV.TO.W.0038.150511T0619Z-150511T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL RUSK COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
  SOUTHEASTERN SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 200 AM CDT
    
* AT 119 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED NEAR PONTA...OR JUST NORTHWEST OF GALLATIN... 
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  TURNERTOWN AROUND 150 AM CDT.
  JOINERVILLE AROUND 155 AM CDT.
  HENDERSON AND NEW LONDON AROUND 200 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CONCORD...NEW SUMMERFIELD AND GALLATIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3228 9491 3215 9474 3179 9519 3192 9531
TIME...MOT...LOC 0618Z 222DEG 32KT 3194 9516 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

15
1 follow-up statement
417 
WWUS54 KSHV 110633
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
133 AM CDT MON MAY 11 2015

TXC073-401-423-110700-
/O.CON.KSHV.TO.W.0038.000000T0000Z-150511T0700Z/
RUSK TX-CHEROKEE TX-SMITH TX-
133 AM CDT MON MAY 11 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST
CENTRAL RUSK...NORTHEASTERN CHEROKEE AND SOUTHEASTERN SMITH
COUNTIES...
    
AT 133 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR NEW SUMMERFIELD...OR 10 MILES EAST OF 
JACKSONVILLE...MOVING NORTHEAST AT 30 MPH. IF YOU LIVE IN NEW 
SUMMERFIELD...TAKE COVER IMMEDIATELY!

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  HENDERSON...TURNERTOWN AND JOINERVILLE AROUND 200 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CONCORD...NEW SUMMERFIELD AND GALLATIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3227 9490 3215 9474 3186 9510 3199 9522
TIME...MOT...LOC 0632Z 227DEG 27KT 3199 9508 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 11, 12:34 AM CDT, 45 minutes earlier.

Area forecast discussion, May 11, 12:34 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CDT MON MAY 11 2015

.UPDATE...
EXTENSION OF THE TORNADO WATCH AREA TO INCLUDE CHEROKEE COUNTY TX

&&

.DISCUSSION...
NO OTHER CHANGES NEEDED AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 1158 PM CDT SUN MAY 10 2015/

UPDATE...
FOR TORNADO WATCH 162 UNTIL 10Z OR 5 AM AND AREA EXTENSION TO
INCLUDE UNION AND LINCOLN LA.

DISCUSSION...
WCN WILL BE UPDATED AT MIDNIGHT FOR 161 TORNADO WATCH EXPIRATING
COUNTIES. ALSO WE WILL ADD LINCOLN AND UNION PARISHES IN THE NEW
TORNADO WATCH UNTIL 10Z/5 AM DST. SMALL CHANGES TO RESTRUCTURE
POPS AND WEATHER FROM NOW UNTIL 12Z OR 7AM. NEW WCN ON THE WAY.

PREV DISCUSSION... /ISSUED 1136 PM CDT SUN MAY 10 2015/

AVIATION...
NUMEROUS TSTMS CONTAINING VERY FQT LTG...HAIL ALOFT...
WIND GUSTS TO 40 TO 60KTS...AND POSSIBLE TORNADIC DEVELOPMENT
VCNTY OF KTXK...KTYR...KGGG TERMINALS THRU AROUND 11/08Z. THESE
STORMS MAY APPROACH KSHV TERMINAL BY AROUND 11/06Z. WEAKER
CONVECTION VCNTY KLFK. STORMS WILL APPROACH KMLU AND KELD LTR
TONIGHT. COLD FRONT STILL WEST OF I-35 SO CONVECTION REGENERATION
POSSIBLE FOR MAINLY LA PORTIONS OF AREA MON AFTN. MOSTLY VFR CIGS
OUTSIDE OF CONVECTION...EXCEPT SOME MVFR CIGS POSSIBLE AT KLFK.
S-SE WINDS 10 TO 15 KTS OVER NE TX TONIGHT...5 TO 10 KTS FURTHER
EAST. WINDS BECMG LGT AND VRBL AFTER 12/00Z./VII/.

PREV DISCUSSION... /ISSUED 1037 PM CDT SUN MAY 10 2015/

UPDATE...
SOME CHANGES TO TEMPERATURES...POPS...WEATHER AND SKY

DISCUSSION...
MODELS LAGGING BOTH NEW NAM AND LATEST HRRR. WE HAVE GONE WITH
OBSERVATION AND EXPECTATION FOR THIS DEVELOPING SQUALL LINE THAT
IS COMING TOGETHER OVER SE OK/SW AR AND NE TX. NEW WPC QPF MATCHES
WELL. CLOUDY WORDING IS RIGHT ON UNDER ALL THIS ANVIL DIVERGENCE
AND WE HAVE BUMPED TEMPERATURES AND TWEAKED LOWS. THE WATER VAPOR
IS SHOWING THE PARENT LOW SPOKING NEGATIVE INTO THE MIDWEST WITH
ANOTHER VORT OVER CO DROPPING INTO THE PATTERN NOW. THIS WILL
ASSIST THE PUSH ACROSS OVERNIGHT BY TAKING THE VENTING EASTWARD
KEEPING THE CONVECTIVE OUTFLOW IN BUSINESS. THE COLD FRONT LOOKS
TO BE CLOSE TO TRACK WITH LIKELY MORE WEATHER...BUT WITH A BIT
LESS OVERALL WIND ON THE ALL BLEND DURING LATE MONDAY AND
EVENING. ANOTHER UPDATE WITH OR WITHOUT A NEW WATCH BY MIDNIGHT.
/24/

PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/

DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.

PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  75  65  77 /  20  30  20  50
MLU  65  78  65  79 /  20  40  10  40
DEQ  59  72  59  74 /  10  10  10  50
TXK  62  73  62  74 /  10  20  20  50
ELD  65  74  62  77 /  20  20  10  40
TYR  61  74  65  74 /  20  30  30  70
GGG  61  74  65  75 /  20  30  20  70
LFK  67  76  68  79 /  40  60  30  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ARZ050-051-
     059>061-070>073.

LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ096-097-
     108>112.

&&

24/07/07
Hazardous weather outlook, May 10, 11:24 AM CDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1124 AM CDT SUN MAY 10 2015

ARZ060-061-070>073-111630-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS AND SOUTHWEST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS
MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO
SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT
AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL
AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING.
LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER-
BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING
AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES
WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND
THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ013-014-019>022-111630-
JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND
DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY
MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL
BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE
DAYTIME HOURS AND INTO MONDAY EVENING.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE
NEEDED BY EARLY MONDAY MORNING.

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A
FEW OF THESE STORMS MAY BECOME SEVERE.  A SECOND COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A
COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN
ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD
LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE
INCHES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

VII

In the hours before

Local storm report, May 10, 8:14 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FUNNEL CLOUD     HORATIO                 33.94N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 8:16 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FUNNEL CLOUD     1 N HORATIO             33.95N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 9:18 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     14 NW DIERKS            34.26N  94.19W
05/10/2015                   HOWARD             AR   NWS OFFICE

            WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST
            UMPIRE

&&

EVENT NUMBER SHV1500414

21
Local storm report, May 11, 12:35 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1235 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND DMG     MINEOLA                 32.67N  95.49W
05/10/2015                   WOOD               TX   911 CALL CENTER

            WIDESPREAD TREES DOWN IN AREA

&&

EVENT NUMBER SHV1500415

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:07 PM CDTSevere Thunderstorm WarningSHVSmith, Wood53 min
May 10, 9:22 PM CDTRiver Flood WarningSHVSmith, Wood7 days
May 10, 9:26 PM CDTTornado WarningSHVSmith, Wood29 min
May 10, 10:06 PM CDTSevere Thunderstorm WarningSHVBowie39 min
May 10, 10:16 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood59 min
May 10, 10:19 PM CDTTornado WarningSHVBowie26 min
May 10, 10:26 PM CDTTornado WarningSHVSmith, Wood49 min
May 10, 10:52 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion38 min
May 10, 10:59 PM CDTTornado WarningSHVHarrison, Marion46 min
May 10, 11:14 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood61 min
May 10, 11:22 PM CDTTornado WarningSHVCass, Marion38 min
May 10, 11:38 PM CDTTornado WarningSHVBowie, Red River, Titus37 min
May 10, 11:39 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood4 hr
May 10, 11:46 PM CDTSevere Thunderstorm WarningSHVBowie44 min
May 10, 11:58 PM CDTTornado WarningSHVBowie, Cass36 min
May 11, 12:07 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Titus and 1 more53 min
May 11, 12:25 AM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood65 min
May 11, 12:36 AM CDTFlash Flood WarningSHVBowie, Red River4 hr
May 11, 12:41 AM CDTSevere Thunderstorm WarningSHVCherokee64 min
May 11, 12:46 AM CDTTornado WarningSHVBowie15 min
May 11, 12:53 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris52 min
May 11, 12:59 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Panola and 2 more46 min
May 11, 1:03 AM CDTTornado WarningSHVBowie27 min
May 11, 1:19 AM CDTTornado WarningSHVBowie26 min
May 11, 1:42 AM CDTSevere Thunderstorm WarningSHVBowie, Cass48 min
May 11, 1:47 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Rusk43 min
May 11, 1:51 AM CDTFlash Flood Warning EmergencySHVGregg, Harrison, Marion, Upshur4 hr
May 11, 1:59 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk61 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Smith40 min
May 11, 2:44 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion61 min
May 11, 2:52 AM CDTSpecial Weather StatementSHVCherokee38 min
May 11, 2:58 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk47 min
May 11, 3:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk55 min
May 11, 3:14 AM CDTFlash Flood WarningSHVCherokee, Rusk4 hr
May 11, 3:31 AM CDTSevere Thunderstorm WarningSHVHarrison, Nacogdoches, Panola, Rusk, Shelby59 min
May 11, 3:45 AM CDTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
May 11, 4:19 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches56 min
May 11, 4:31 AM CDTAreal Flood WarningSHVBowie, Cass3 hr
May 11, 5:26 AM CDTRiver Flood WarningSHVGregg56 hr
May 11, 5:46 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Upshur3 hr
May 11, 5:59 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith67 hr
May 11, 10:50 AM CDTRiver Flood WarningSHVCass, Harrison, Marion4 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood5 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Rusk7 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk8 days

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.